# SDR ASAA2012122393527

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,033 hours, 7,441 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Malfunctioned
- Location: Nr 2 Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL TANK QTY AND FUEL TOTALIZER WENT BLANK ON UPPER DU FOR APPROX 1 MINUTE THEN RETURNED TO NORMAL.   REPLACED NR 2 TANK COMPENSATOR UNIT REF MM 28-41-21-400-801, STEPS 2.C.(1) THRU 3.E.(1), (2), (4)-(8). TANK COMPENSATOR UNIT.  T/C 7852800 FUEL TANK ENTRY PERMIT COMPLETED.  COMPLETED INSTALLATION OF COMP PROBE NR 2 TANK REF MM 28-41-21-400-801 (10)-(13).  OPS NORMAL.  LEAK CHECKED GOOD.
